# SDR NACA20020037

- Difficulty date: August 19, 2002
- Submitted: August 20, 2002
- Operation: Air carrier
- Aircraft: N779TA
- Make and model: Doug DC-6
- Aircraft serial: 45529
- Aircraft time: 37,340 hours
- Engine: Pwa R2800*
- Engine time: 1,169 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 356993
- Part serial: A648WMAY
- Condition: Cracked
- Location: Nr 3 Engine
- Part time: 1,169 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

FEATHERED THE NR 3 ENGINE AT 0312Z DUE TO BACKFIRING AND ROUGH RUNNING.  REPLACED THE NR 4 CYLINDER.
